Mahajan, Prachi (2012) On isometries of the Kobayashi and Caratheodory metrics. In: ANNALES POLONICI MATHEMATICI, 104 (2). pp. 121-151.Full text not available from this repository.
This article considers C-1-smooth isometries of the Kobayashi and Caratheodory metrics on domains in C-n and the extent to which they behave like holomorphic mappings. First we provide an example which suggests that B-n cannot be mapped isometrically onto a product domain. In addition, we prove several results on continuous extension of C-0-isometries f : D-1 -> D-2 to the closures under purely local assumptions on the boundaries. As an application, we show that there is no C-0-isometry between a strongly pseudoconvex domain in C-2 and certain classes of weakly pseudoconvex finite type domains in C-2.
|Item Type:||Journal Article|
|Keywords:||Kobayashi metric;Caratheodory metric;complex geodesic;isometry|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||30 Jun 2012 07:54|
|Last Modified:||30 Jun 2012 07:57|
Actions (login required)